# SDR AWXA200600616

- Difficulty date: March 26, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 616,920 hours, 23,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501610
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 740 FROM BL 45.5R TO BL 55.5R, WL 208.  MAINTENANCE CUT OUT DAMAGED AREA AT BS 740 BL 45.5R IAW  SRM 53-00-51-2R.  CORROSION FOUND TO BE OUT OF SRM LIMITS.  FABRICATED REPAIR ANGLES, STRAPS AND TEE ANGLE IAW SRM 53-00-51-2R.  INSTALLED FABRICATED REPAIR PARTS AT BS 740 FROM BL 45.5R TO BL 55.5R, WL 208 IAW SRM 53-00-51-2R.
